# SDR HEEA0014703

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074301105
- Condition: Malfunctioned
- Location: Scas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMPLIFIER UNIT WILL NOT EXCHANGE.
